# SDR SWIA200820107

- Difficulty date: September 28, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 19,898 hours, 26,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5772 - EMERGENCY FLOOR WHITE LIGHT AT 3A IS INOP.  REPLACED UNIT.
